PDA

View Full Version : Pcos



rosepetal
18-07-2012, 12:57 PM
Respected Doc....
I have PCOS,but I'm not on any medication,apparently its realy mild.Iv missed my period and preg test is negativ.plz advice.awso it seems the pcos is causing a problem fertility wise,as I can't fall preg,havnt been on the pill for the last 3 and half yrs.Your advice and help is highly appreciated,thank you for taking the time and effort to respond.

Dr Joy Saville
18-07-2012, 01:44 PM
Hi Rosepetal

PCOS can cause infertility

There's a product in stores called menoherb (used for symptoms of menopause but also stimulates menses) that you can use. This will help to regulate your cycle and bring on your periods which will hopefully cause you to start ovulating again. Use this in conjunction with Livotibb and glucostop (used in the treatment of diabetes, but also insulin resistance which is common in PCOS)

It is very important that you give your body the correct nutrition and exercise regularly as this will also help increase your chances of falling pregnant.

19-07-2012, 11:33 AM
Respected Doc....
I have PCOS,but I'm not on any medication,apparently its realy mild.Iv missed my period and preg test is negativ.plz advice.awso it seems the pcos is causing a problem fertility wise,as I can't fall preg,havnt been on the pill for the last 3 and half yrs.Your advice and help is highly appreciated,thank you for taking the time and effort to respond.

asww hope u well
we hav an excellent record of helping ppl with pcos n its completely safe with no side effects plz contact me and i can help u inshaalah
jzk

Mika
04-10-2012, 10:59 AM
Hi Doc

I have been on Cipla cyproterone acetate 50 to combat excessive facial hair growth as a result of being diagnosed with PCOS. During the period that I have used the medication I did not get my period and my Gynae said that it was normal. I has now finished the course but have been bleeding daily and have severe stomach cramps. Is this a result of not getting my period during the time that I used the drug? When will it ease up? Is there anything to be concerned about?

Thanks Mika

Dr Joy Saville
05-10-2012, 10:24 AM
Dear Mika

Unfortunately I do not know enough about this drug to give fair comment. I just consulted with a pharmacist who confirmed that the drug can cause any side effects related to the reproductive system including the prolonged bleeding. You should however consult with your Gynaecologist and have a proper consultation and examination done